Ask an expert
Question

22 Nov 2005

ON Pills no interest in sex
Hi

I have been on the pill for almost a year and i have lost interest totally in sex, the thought of it makes me cringe, i am thinking of having a baby next year will this have an effect on me conceiving
Answer 312 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Coaco

Loss of libido is not a known consequense of the use of oral contraceptives. Should you be planning a baby next year it is obvious that you will be coming of the pill. It is unlikely that this will interfere with your chances of conception. However, if the problem persists it can be easily resolved through the use of intra-uterine insemination methods. There may be other reasons for your loss of libido and this can be adressed by a councellor skilled in sexual disorders.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18601 votes
Vote